Metrics

From
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation by Anika Tashin Khan and Hasibun Naher American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252 doi:10.12691/ajams-6-6-5
Views
3612
Html 3313
Abstract 299
15 November 2018 (publication date) through 08 December 2019 *
11.85 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1875
PDF428
Epub258
XML241
PPT416
Figures458
Tables74
Export: 890
RIS297
BibTex308
Endnote285
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com